# SDR YENA2021093000618

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 6791
- Aircraft time: 21,025 hours, 6,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +160.5 AND FR68 AT AFT GALLEY AREA (CPCP RELATED REFER TO THE MPD TASK 534195-01) (REF NR2021-4081111); R & R FLOOR BEAM Y160.5 LOC BTW FR 68 TO FR 70 AFT GALLEY AREA IAW A321 SRM 51-42-11, SRM 51-72-11 AND DRAWING D53472001. CLASSIFIED AS MAJOR REPAIR.
